# SDR SWIA202053641

- Difficulty date: September 19, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 36,982 hours, 26,855 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY STR 25R JOINT SPLICE AT FS 333.00 CORRODED.  C-CHECK RO 10/22/2020.  NO ALLOWABLE DAMAGE ON JOINT SPLICE.  REMOVED AND INSTALLED NEW MAIN AVIONICS BAY STR 25R SPLICE AT FS 333.00, REF CRJ700 SRM AND DWG.  NO LEAKS NOTED.  COMPLIED WITH TASK CARD.
